Table of Contents

Generalized Norms Inequalities for Absolute Value Operators
Pages 1-9
Author(s): Ilyas Ali, Hu Yang, Abdul Shakoor
Abstract | PDF

Fuzzy Stability of Generalized Square Root Functional Equation in Several Variables: A Fixed Point Approach
Pages 10-19
Author(s): K. Ravi, B.V. Senthil Kumar
Abstract | PDF

Some New Inequalities of Qi Type for Definite Integrals
Pages 20-26
Author(s): Bo-Yan Xi, Feng Qi
Abstract | PDF

A New Chaotic Attractor with Quadratic Exponential Nonlinear Term from Chen’s Attractor
Pages 27-32
Author(s): Iftikhar Ahmed, Chunlai Mu, Fuchen Zhang
Abstract | PDF

Existence and Convergence of Best Proximity Points for Semi Cyclic Contraction Pairs
Pages 33-44
Author(s): Balwant Singh Thakur, Ajay Sharma
Abstract | PDF

Inequalities for Co-ordinated m−Convex Functions via Riemann-Liouville Fractional Integrals
Pages 45-55
Author(s): Çetin Yildiz, Mevlüt Tunc, Havva Kavurmaci
Abstract | PDF

Integral Boundary Value Problems for Fractional Impulsive Integro Differential Equations in Banach Spaces
Pages 56-67
Author(s): A. Anguraj, M. Kasthuri, P. Karthikeyan
Abstract | PDF

Growth Analysis of Functions Analytic in the Unit Polydisc
Pages 68-80
Author(s): Sanjib Kumar Datta, Tanmay Biswas, Soumen Kanti Deb
Abstract | PDF

Growth Properties of Wronskians in the Light of Relative Order
Pages 81-90
Author(s): Sanjib Kumar Datta, Tanmay Biswas, Golok Kumar Mondal
Abstract | PDF

Fixed Points under ψ-α-β Conditions in Ordered Partial Metric Spaces
Pages 91-101
Author(s): Zoran Kadelburg, Stojan Radenovic
Abstract | PDF

Some Remarks on G-Metric Spaces and Fixed Point Theorems
Pages 102-114
Author(s): Vesna Cojbasic Rajic
Abstract | PDF


Copyright © 2020 IJAA, unless otherwise stated.